# SDR DEBA391MT1106

- Difficulty date: November 6, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N391MT
- Make and model: Beech B300
- Aircraft serial: FL371
- Aircraft time: 1,024 hours, 746 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 1,024 hours, 746 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN THE LANDING GEAR WAS EXTENDED, THE LT GREEN LIGHT DID NOT ILLUMINATE. THE PRESS TO TEST WAS TRIED AND THE BULB ILLUMINATED. CREW CYCLED GEAR 2 OR 3 MORE TIMES. A FEW SECONDS AFTER THE LAST TIME IT WAS EXTENDED, THE GREEN LIGHT ILLUMINATED. THE AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED LT DOWN OCK INDICATION SWITCH.
